# SDR AALA20170125006

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 5,023 hours, 527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1165678
- Condition: Faulty
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY POWER FAILURE DATA MESSAGE. REMOVED AND REPLACED PRIME CONTROL UNIT IAW DMC-B787-A-33-51-07. OPERATIONAL CHECK GOOD.
